Kummer type system of congruences and bases of Stickelberger subideals
Archivum Mathematicum (1996)
- Volume: 032, Issue: 3, page 211-232
- ISSN: 0044-8753
Access Full Article
topHow to cite
topReferences
top- Agoh T., On the criteria of Wieferich and Mirimanoff, C.R. Math. Rep. Acad. Sci. Canada 8(1989), 49-52. (1989) MR0827116
- Agoh T., On the Kummer-Mirimanoff congruences, Acta Arith. 55(1990), 141-156. (1990) Zbl0648.10013MR1061635
- Agoh T., Some variations and consequences of the Kummer-Mirimanoff congruences, Acta Arith. 62(1992), 73-96. (1992) Zbl0738.11031MR1179011
- Agoh T., Skula L., Kummer type congruences and Stickelberger subideals, Acta Arith. 75 (1996), 235-250. (1996) Zbl0841.11012MR1387862
- Benneton G., Sur le dernier théorème de Fermat, Ann. Sci. Univ. Besançon Math. 3(1974), 15 pp. (1974) Zbl0348.10010MR0419347
- Fueter R., Kummers Kriterium zum letzten Theorem von Fermat, Math. Ann. 85(1922), 11-20. (1922) MR1512040
- Granville A., Diophantine equations with varying exponents (with special reference to Fermat’s last theorem), Ph.D. thesis, Queen’s University, 1987. (1987) MR2635873
- Iwasawa K., A class number formula for cyclotomic field, Ann. of Math. 76(1962), 171-179. (1962) MR0154862
- Sinnott W., On the Stickelberger ideal and the circular units of a cyclotomic field, Ann. of Math. 108(1978), 107-134. (1978) Zbl0395.12014MR0485778
- Sinnott W., On the Stickelberger ideal and the circular units of an abelian field, Invent. Math. 62(1980), 181-234. (1980) Zbl0465.12001MR0595586
- Skula L., A remark on Mirimanoff polynomials, Comment. Math. Univ. St. Paul. 31(1982), 89-97. (1982) Zbl0496.10006MR0674586
- Skula L., Systems of equations depending on certain ideals, Arch. Math. (Brno) 21(1985), 23-38. (1985) Zbl0589.12005MR0818304
- Skula L., Some bases of the Stickelberger ideal, Math. Slovaca 43(1993), 541-571. (1993) Zbl0798.11044MR1273710
- Skula L., Agoh’s bases of the Stickelberger ideal, Math. Slovaca 44(1994), 663-670. (1994) Zbl0826.11049MR1338436
- Skula L., On a special ideal contained in the Stickelberger ideal, J. of Number Theory, 58 (1996), 173-195. (1996) Zbl0861.11063MR1387734
- Skula L., Inclusion among special Stickelberger subideals, to appear in the Proceedings of the 12-th Czecho-Slovak Number Theory Conference (1995). (1995) MR1475511